Base change and the birch and swinnerton-dyer conjecture

Cristian Virdol

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper we prove that if the Birch and Swinnerton-Dyer conjecture holds for products of abelian varieties attached to Hilbert newforms of parallel weight 2 with trivial central character, then the Birch and Swinnerton-Dyer conjecture holds for products of abelian varieties attached to Hilbert newforms of parallel weight 2 with trivial central character regarded over arbitrary totally real number fields.

Original languageEnglish
Pages (from-to)189-194
Number of pages6
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume46
Issue number2
DOIs
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Base change and the birch and swinnerton-dyer conjecture'. Together they form a unique fingerprint.

Cite this